Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Weight loss, tiredness, blood clots during menses, skin darkening over face post intake of unwanted 72. Remedy?

sir, i get marry just 5 months ago. my wife took unwanted 72 for birth control . but she got lot of problems like weight loss , headache , body pain, tiredness, n feeling too weakness. and her periods are irregular for one n half months, i mean she did not get periods for 1and half month. last time when she got periods, there were blood cloud from her vagina during periods. m worry due to this. and her body skin is going down and becoming dark. so how her body and face get the previous freshness and glowing face? what should be the diets in her meal and daily routine. plz suggest sir.....
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Usage of one emergency contraceptive pill may not lead to all these problems.
She may be having some underlying hormonal problem.
So once consult gynecologist, get examined.
If she recommends go for ultrasound and hormonal profile once.
By this the possible cause of her problem can be made out and treatment can be given.
She can take nutritious diet including fruits, vegetables, cereals, eggs, milk, fish, meat etc.
Taking small quantities of food at frequent intervals is beneficial.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor